RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1980, Volume 35, Issue 3(213), Pages 112–121 (Mi umn3489)  

This article is cited in 1 scientific paper (total in 1 paper)

International Topology Conference
Survey lectures

The method of scannable spectra and fully closed maps in general topology

V. V. Fedorchuk


Full text: PDF file (708 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1980, 35:3, 131–143

Bibliographic databases:

MSC: 54C10, 54C05, 54D30

Citation: V. V. Fedorchuk, “The method of scannable spectra and fully closed maps in general topology”, Uspekhi Mat. Nauk, 35:3(213) (1980), 112–121; Russian Math. Surveys, 35:3 (1980), 131–143

Citation in format AMSBIB
\Bibitem{Fed80}
\by V.~V.~Fedorchuk
\paper The method of scannable spectra and fully closed maps in general topology
\jour Uspekhi Mat. Nauk
\yr 1980
\vol 35
\issue 3(213)
\pages 112--121
\mathnet{http://mi.mathnet.ru/umn3489}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=580627}
\zmath{https://zbmath.org/?q=an:0529.54008}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1980RuMaS..35..131F}
\transl
\jour Russian Math. Surveys
\yr 1980
\vol 35
\issue 3
\pages 131--143
\crossref{https://doi.org/10.1070/RM1980v035n03ABEH001824}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980MQ83600013}


Linking options:
  • http://mi.mathnet.ru/eng/umn3489
  • http://mi.mathnet.ru/eng/umn/v35/i3/p112

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Fedorchuk, “Fully closed mappings and their applications”, J. Math. Sci., 136:5 (2006), 4201–4292  mathnet  crossref  mathscinet  zmath  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:212
    Full text:89
    References:29
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019